MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: unknown.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast surgery with a mentor memorygel breast implant 650cc and had undergone removal of the implant for an unknown reason.Once more information is available a supplemental report will be submitted.The devices were removed on (b)(6) 2019.This medwatch is for the left breast implant.
 
Additional Manufacturer Narrative
On 4/3/2020, a manufacturing record evaluation was performed for the finished device 5905919 number, and no non-conformances were identified.On 4/20/2020, during visual evaluation no apparent damage or visual anomalies were observed on the returned device.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Asymmetry complaint information is consistently analyzed and monitored by quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9868141
Report Number1645337-2020-04698
Device Sequence Number14172499
Product Code FTR
UDI-Device Identifier00081317001140
UDI-Public00081317001140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number3544650
Device Catalogue Number3544650
Device Lot Number5905919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;